# SDR QXEA2024111800276

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 15,562 hours, 10,469 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Aileron
- Condition: Binding
- Location: Yoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON BINDING FELT IN YOKE. SQUEAK NOISE HEARD WITH AUTOPILOT ON AND OFF, YOKE REQUIRES ADDITIONAL FORCE TO MOVE IN AILERON TRAVEL. NO EICAS MESSAGES DISPLAYED AND AILERON REACH FULL TRAVEL ON FLIGHT CONTROL PAGE. REMOVED FROM SERVICE. PERFORMED FIM 27-10-00-810-803-A UP TO STEP H, RECONNECTED AILERON DISCONNECT AND REINSTALLED AILERON OVERRIDE UNIT. PERFORMED AILERON TENSION CHECKS AS A REQUEST BY ENGINEERING. REF. AMM 27-11-03-720-801-A. REF. AMM 27-11-12-840-801-A. FOR RECONNECTION OF CONTROL YOKE DISCONNECT DEVICE. TENSION CHECKS PASSED AND NO NOISE WAS HEARD OR BINDING FELT. COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED PER GPM 9.2. OPERATIONAL CHECK FLIGHT GOOD. NO PARTS REPLACED. RETURNED TO SERVICE.
